# SDR CA160115006

- Difficulty date: January 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,981 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AEP128852
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED BOTH HYDRAULIC QUANTITIES AT 50% (ON CRUISE), AFTER 10 MINUTES THEY REPORTED RIGHT HAND AT 30% AT WHICH POINT FLIGHT DREW DIVERT TO THE AIRPORT. UPON LANDING HYDRAULIC QUANTITY WAS AT 15%, EMERGENCY WAS NOT DECLARED.  MAINTENANCE REPLACE DOWN LOCK FLEX LINE, LEAK CHECK CARRIED OUT ON GROUND SUCCESSFULLY (NFF) AND AIRCRAFT RETURNED BACK TO SERVICE.
